# SDR USAA040503

- Difficulty date: August 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT MLG SUPPORT FITTING CRACKED .460 INCH, NR 2 HOLE OF RT MLG SUPPORT FITTING, VERTICAL LEG OF AFT SPAR.  INSTALLED REINFORCING DOUBLER TO AFT SPAR UPPER WING SURFACE PER EA 78860, EO 5702V054.  (M)  USAA
